# SDR CA060808010

- Difficulty date: July 10, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 04203H1497
- Condition: Cracked
- Location: Cockpit
- Part time: 3,949 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) (ENROUTE, CREW SENT ACARS MESSAGE TO DISPATCH THAT THEY HAD A BROKEN CAPTAINS WINDSHIELD, AND WERE DIVERTING) MX DISPATCHED WITH WINDSHIELD.  WINDSHIELD REPLACED. (TC NR 20060808010)
